# SDR UIEA202002210283

- Difficulty date: February 18, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 81,911 hours, 13,730 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 939-991
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS BS 980 TO 990 STR 38R DRAG SPLICE FTG AREA ONE EACH FASTENER HOLE FOUND CRACK AND CORROSION AT SKIN LAYER.( FUSELAGE SKIN IS REPAIRED AS PER SRM 53-20-01-2R-2 REPAIR 2 FIG 201 AT BS 939.5 TO BS 991.5 BETWEEN STR 37R-39R. THIS REPAIR IS A CATEGORY B REPAIR. SUPPLEMENTAL INSPECTION IS REQUIRED AS PER SRM 53-20-01-2R-2 REPAIR 2 FIG 201 TABLE III. )
